# SDR VNAA2014011800011

- Difficulty date: January 18, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 22,367 hours, 22,339 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Computer
- Part number: 9650976003216216
- Part serial: 19198
- Condition: Failed
- Location: Egpws
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED GROUND PROXIMITY WARNING SYSTEM (GPWS) FAIL, WINDSHEAR FAIL AND TERRAIN FAIL MESSAGES ON TAKEOFF ROLL.  CREW REJECTED TAKEOFF AND RETURNED TO GATE. MAINTENANCE TROUBLESHOT, R & R ENHANCED GROUND PROXIMITY WARNING SYSTEM (EGPWS) COMPUTER AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
